Ingredients: Pseudoephedrine hydrochloride 30mg in 5ml
Relief of nasal congestion asociated with colds, flu and allergies.
Dose: Adults and children over 12 years: 10ml. 6-12 years: 5ml. 2-5 years: 2.5ml, every 4-6 hours up to 4 times a day.
Who Can Use It: Adults and children over 2 years
Caution: Not to be use by patients taking MAOIs in the previous 14 days, or on furazoidone. Not for use in severe hypertension or coronary heart disease. See label for further information.
Possible Side Effects:
Pack Size: 100ml